MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pde.13654

Медицинская библиотека · Pediatric dermatology · 2018

Vancomycin-induced red man syndrome presentation in a preterm infant.

Martini Silvia, Alessandroni Rosina, Arcuri Santo, Faldella Giacomo

Клинический случайСтатьяПеревод в очереди

Аннотация

A male infant born at 32 weeks' gestation with a birthweight of 1030 g was started on intravenous vancomycin for a femoral osteomyelitis. On day 7 of treatment, he developed an erythematous flushed rash, rapidly spreading from the head to trunk and extremities, and became markedly irritable; vancomycin infusion was promptly stopped, with subsequent skin clearance. Given the wide use of vancomycin for the treatment of neonatal infections, a good awareness of red man syndrome signs and symptoms in the neonatal population is fundamental to recognize this adverse drug reaction and manage its rare but possible life-threatening complications.

Для цитирования: Martini Silvia, Alessandroni Rosina, Arcuri Santo, Faldella Giacomo. Vancomycin-induced red man syndrome presentation in a preterm infant.. Pediatric dermatology. 2018. DOI: 10.1111/pde.13654.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.